Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on commuting involutions

Author: Lawrence Conlon
Journal: Proc. Amer. Math. Soc. 22 (1969), 255-257
MSC: Primary 57.45
MathSciNet review: 0243552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Conlon, The topology of certain spaces of paths on a compact symmetric space, Trans. Amer. Math. Soc. 112 (1964), 228-248. MR 0163328 (29:631)
  • [2] -, Classification of affine root systems and applications to the theory of symmetric spaces, Mimeographed Notes, Washington University, St. Louis, Missouri, 1968.
  • [3] R. Hermann, Totally geodesic orbits of groups of isometries, Nederl. Akad. Wetensch. Proc. Ser. A 65 (1962), 291-298. MR 0139115 (25:2554)
  • [4] A. L. Oniščik, Inclusion relations between transitive compact transformation groups, Trudy Moskov. Mat. Obšč. 11 (1962), 199-242; English transl., Amer. Math. Soc. Transl. (2) 50 (1966), 5-58. MR 0153779 (27:3740)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.45

Retrieve articles in all journals with MSC: 57.45

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society